Thread: Baseball in my ass!
08-05-2003, 06:09 PM #1
Baseball in my ass!
Ok Injected yesterday 8/4, 250mg of QV test ethn , the pain was almost instant. Now today, 8/5, My ass has the biggest lump yet size of a baseball hurts like a mother. My ass is black, yellow, and every color imaginable. I did bleed alot when I pulled the needle out, so I probabaly passed thru, a vein and had internal bleeding in there. Or am I wrong? I have been using QV for the pass 5 weeks, and nothing like this has occured till now. Some small bumps before but nothing to this degree. Should I get on Antibiotics, and which and how much.
08-05-2003, 06:21 PM #2
bummer. i would give it a few days, to see if it goes down. if it gets red, and hot and there appears to be an infection, then worry about antibiotics.
08-05-2003, 06:27 PM #3Originally Posted by sin
Just incase somebody recommened antibiotics and dosages. Please
08-05-2003, 06:50 PM #4
might be time to go see the doc.
08-05-2003, 07:44 PM #5
I would probably go see a doc. You shouldn't have to worry about an abcess because you said you have been taking the same shit for 5 weeks. You probably hit something, and the doctor can't do anything for that. But make sure it's not infected. Shit Happens, to some of us more than others!
08-06-2003, 05:08 AM #6
08-06-2003, 08:35 AM #7
Maybe just say you were playing football outside and you were tackled on a rock? Or make up any other sports injury? That's all you should have to say, the doctor should know if it's infected or not just by looking/touching the area... Keep us posted.
08-06-2003, 08:41 AM #8Originally Posted by zwarrior99
08-06-2003, 11:34 AM #9Member
Originally Posted by SirBen187
- Join Date
- Apr 2003
08-06-2003, 12:12 PM #10
just go to a hospital and see an MD if u dont wanna go to ur doc.
08-06-2003, 12:15 PM #11
Tell your docs the truth always. Why fool him?
The first reply to this post said "bummer" haha.
Dont lie to the docs bro if you go, He's not going to tell your mom or anything.
08-06-2003, 12:24 PM #12
PATIENT CONFIDENTIALITY....Just tell the doc the truth and he will fix you up. But IMO I agree with pumpseeker.....wait it out for a couple of days. I have had this happen to a bro of mine and it was fine a couple of days later. Just my .02 the rest is up to you. good luck.
08-06-2003, 02:01 PM #13
I hit a vein one time in my calf and it sounds like just as you describe it. I bled like a stuck pig, almost instantly when I pulled the pin out. When I had the pin in, it hurt like a mother, but stupid me, left it in, thinking that my gear was just hard pushing thru a smaller needle. However when I pulled the pin out, blood shot everywhere. I then started feeling the pain and new I went thru a vien. I literally took about 2 months for the bruising to go away. I couldn't really get to walking on it until two days, and for about a month it stayed sore and purple. My advice try ice and a heating pad. Maybe some benedrill will help. Keep an eye on it, if it get's to bad, do as everyone else said, go see a doc.
08-06-2003, 02:18 PM #14Originally Posted by D-Town Tiger
08-06-2003, 02:28 PM #15
Sin, agreed. Why incriminate yourself just because you're talking to your doctor? I understand the importance of giving the doc all the facts, but he/she is a DOCTOR, they should be able to diagnose something as small as an infection or internal bleeding.
08-06-2003, 09:52 PM #16
Just tell him you were putting on some baseboards with your buddy, and the little bastard thought it would be funny to shoot you in the ass with the finishing nailer. You pulled the nail out, it bled like hell and now you are here.
He'll probably see right through you, but he will go along with it.
08-06-2003, 10:15 PM #17
Iron, that's freakin creative bro! And what is the doc gonna do, call you a liar? Only thing is, they may want to give you a tetnis shot... F*ck it, what's one more shot?
08-07-2003, 12:20 AM #18New Member
- Join Date
- Apr 2003
- 20min east of LA
im not sure if this is the same thing but when my friend first did his first cycle of EQ/fina/test he shot it in his ass only becuase he was scared to do it anywhere else. everyday 1cc of fina in his ass and he had the fort dodge 50mg per ml of EQ so he was doing 2ccs of that eod and 1cc of test a week in the ass. well he eventually got a lump there and what you describe is what his was. he has a small egg ball of roids in his ass that just collected there. it didnt get time to absorb so it just got bigger and bigger. he eventually had to stick a needle down into that lump and sucked out what ever was in there (puss, roids, blood). he went though a couple of syringes(sp) but he got most of it out and laid off the roids for awhile and it eventually healed itself.
but if you only did 1cc i dont think this happened.
08-07-2003, 10:44 AM #19
Internal Damage, I think what your describing is called an abscess. That's nasty btw... tell your boy that there's a whole world of Delts, Thighs, and Tris out there.
08-07-2003, 10:59 AM #20New Member
- Join Date
- Jun 2003
I Had A Lump In The Ass Cheek Once, And As You All Discribed When Pulled Pin Out Blood Everywhere And The Barrel Shot Out While Pin Still In (very Dangours) But Cut A Long Story Short I Had This Lump For About 2 Weeks Cause I Had The Flue And Could Not Train I Could Not Hardly Sit Down Very Very Painfull. But When I Went To The Gym The Seconed Week After 2 Sesions The Lump Just Went I Dunnow If It Was Training Which Did It Pheraps It Pumped All The Gear Out Of My Ass Where It Is Supposed To Be My Advice Keep Training And Wait A Little You Neva Know
08-07-2003, 02:48 PM #21
wait it out dog...i usually rotate my butt cheeks on injections days..which is 2wice a week..cuz it usually take about that long for one cheek to finally go down to a decent level...im also taking test enan..and started getting knots around week 4..your cool though...as a matter of fact you have pretty much the same subject line i had put up about 2 weeks ago...(baseball sized knots)..lol
08-07-2003, 06:33 PM #22
can't you just tell the doc you were injecting b12??
08-08-2003, 05:49 AM #23
Well I got my hand on some antibiotics there called Augmentin XR, started taking them and lump has been getting smaller and less painful. But I dont know if it was from the antibiotic or just time working by itself.
08-08-2003, 08:03 AM #24
make sure you finish the course of the antibiotics. They need to be finished to make sure the bacteria is destroyed. I've heard this from many a doctor (including my parents)
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)